# SDR QXEA2012041700315

- Difficulty date: April 17, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 25 IS CORRODED AFT OF STA 714.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-2362.  CONFIRMED CRACK FREE REF NTM 51-00-06-910-801.  BLENDS FOUND WITHIN LIMITS IAW RD 8/4-53-884.  COMPLIED WITH RD 8/4-53-884 AND 8/4-53-2362.
